# SDR ASOA20130317031

- Difficulty date: March 17, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 30,707 hours, 29,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334043
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 2A CHECK THE FUSELAGE SKIN AT FRAME 75 WAS FOUND TO BE CRACKED, PROTRUDING FROM A PREVIOUS REPAIR BETWEEN STR 00 & 01R.  MX PERFORMED A DOUBLER REPAIR, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
